# SDR MASA2010112901339

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 18,315 hours, 14,360 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT HATCH LEAKING WATER.  MX CLEANED HATCH SEAL AND RESEATED, OPS GOOD.
